# SDR NACA20060009

- Difficulty date: February 14, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N792A
- Make and model: Boeing 727-22C
- Aircraft serial: 19195
- Aircraft time: 60,905 hours, 41,139 cycles
- Engine: Pwa JT8D7B
- Engine time: 44,111 hours, 23,688 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Filter
- Condition: Clogged
- Location: Nr 1 Engine
- Part time: 168 hours, 173 cycles
- Component: Engine, Pwa, 7B
- Component part number: JT8D
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

UPON APPLICATION OF POWER FOR TAKEOFF, NR 1 ENGINE LOW OIL PRESSURE LIGHT ILLUMINATED.  REPLACED NR 1 ENGINE MAIN OIL FILTER.  LEAK CHECKED GOOD.  REF: P&W MM 72-00-00 FIG 114.  OK FOR CONTINUED SERVICE.  FOUND CARBON ONLY.
